Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 37, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Sep 13, 2020, 12:48 PM EDT for Jackson County, Owsley County, Kentucky. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2020, 12:48 PM EDT (16:48 UTC)
- Expired
- Sep 13, 2020, 6:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, KY, Owsley County, KY
The radar
The Jackson,KY radar (KJKL), 58 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 1:27 PM EDT | FLASH FLOOD | Tyner, KY | SWIFT WATER OF OVER 6 INCHES FLOWING ACROSS PORTIONS OF HWY 421 AND HWY 3630 AND CREECH HOLLOW ROAD IS IMPASSIBLE BASED ON SOCIAL MEDIA VIDEO. |
| Sep 13, 2:20 PM EDT | FLOOD | 1 Nnw Egypt, KY | WATER OVER KY-421 NEAR EGYPT PENTECOSTAL CHURCH. |
| Sep 13, 2:20 PM EDT | FLOOD | 1 Nw Settle Store, KY | WATER REPORTED OVER ROARK RD. NEAR ANNVILLE. |
| Sep 13, 2:20 PM EDT | FLOOD | Herd, KY | WATER OVER KY-30 NEAR HICKS BRANCH ROAD. |
| Sep 13, 2:20 PM EDT | FLOOD | Mildred, KY | CORRECTS PREVIOUS FLOOD REPORT FROM MILDRED. WATER REPORTED OVER DUNIGAM RD. NEAR TYNER. |
| Sep 13, 2:20 PM EDT | FLOOD | Mildred, KY | WATER REPORTED OVER DUNIGAM RD. |
| Sep 13, 2:20 PM EDT | FLOOD | Tyner, KY | JCT. KY-421 AND KY-3630 IN TYNER FLOODED. ROAD IS CLOSED AND TRAFFIC BACKED UP FOR ONE QUARTER OF A MILE. |
| Sep 13, 4:06 PM EDT | FLOOD | 1 Ssw Travellers Rest, KY | THE OWSLEY COUNTY EM REPORTED THAT CANDY BRANCH ROAD NEAR TYNER WAS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
498
WGUS53 KJKL 131648
FFWJKL
KYC109-189-131945-
/O.NEW.KJKL.FF.W.0037.200913T1648Z-200913T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
1248 PM EDT Sun Sep 13 2020
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Northwestern Owsley County in southeastern Kentucky...
Southeastern Jackson County in southeastern Kentucky...
* Until 345 PM EDT.
* At 1246 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen in the past hour on top of heavy rainfall seen over
the past 24 hours. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Booneville, Turin, Travellers Rest, Olin, Egypt, Zekes Point,
Maulden, Mummie, Annville, Tyner, Privett and Mildred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
3747 8365 3733 8382 3730 8388 3727 8389
3726 8391 3726 8394 3725 8396
FLASH FLOOD...RADAR INDICATED
$$
DJ3 follow-up statements
271
WGUS73 KJKL 131820
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
220 PM EDT Sun Sep 13 2020
KYC109-189-131945-
/O.CON.KJKL.FF.W.0037.000000T0000Z-200913T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Jackson KY-
220 PM EDT Sun Sep 13 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
NORTHWESTERN OWSLEY AND SOUTHEASTERN JACKSON COUNTIES...
At 213 PM EDT, law enforcement dispatch reported thunderstorms
producing heavy rain that has closed multiple roads in portions of
Jackson County including roads in the Tyner, Egypt, and Annville
areas. Up to two inches of rain have already fallen in the last
three hours. Additional heavy band of rainfall could arrive over the
next hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Booneville, Turin, Travellers Rest, Olin, Egypt, Zekes Point,
Maulden, Mummie, Annville, Tyner, Privett and Mildred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
3747 8365 3733 8382 3730 8388 3727 8389
3726 8391 3726 8394 3725 8396
FLASH FLOOD...OBSERVED
$$
DJ716
WGUS53 KJKL 131930
FFWJKL
KYC109-189-132245-
/O.EXT.KJKL.FF.W.0037.000000T0000Z-200913T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
330 PM EDT Sun Sep 13 2020
The National Weather Service in JACKSON KY has extended the
* Flash Flood Warning for...
Northwestern Owsley County in southeastern Kentucky...
Southeastern Jackson County in southeastern Kentucky...
* Until 645 PM EDT.
* At 328 PM EDT, law enforcement dispatch reported thunderstorms
producing heavy rain that has closed multiple roads in portions of
Jackson County including roads in the Tyner, Egypt, and Annville
areas. Up to two inches of rain have already fallen in the last
three hours. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Booneville, Turin, Travellers Rest, Olin, Egypt, Zekes Point,
Maulden, Mummie, Annville, Tyner, Privett and Mildred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
3747 8365 3733 8382 3730 8388 3727 8389
3726 8391 3726 8394 3725 8396
FLASH FLOOD...OBSERVED
$$
DJ865
WGUS73 KJKL 132245
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
645 PM EDT Sun Sep 13 2020
KYC109-189-132254-
/O.EXP.KJKL.FF.W.0037.000000T0000Z-200913T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Jackson KY-
645 PM EDT Sun Sep 13 2020
...THE FLASH FLOOD WARNING FOR NORTHWESTERN OWSLEY AND SOUTHEASTERN
JACKSON COUNTIES WILL EXPIRE AT 645 PM EDT SUNDAY...
The heavy rain has ended. Flash flooding is no longer expected to
pose a growing threat. However, flood waters remain in tha area and
an areal Flood Warning is now in effect for these locations. Please
continue to heed any remaining road closures.
LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
3747 8365 3733 8382 3730 8388 3727 8389
3726 8391 3726 8394 3725 8396
$$
GREIFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 10:40 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 13, 10:40 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 1040 AM EDT Sun Sep 13 2020 .UPDATE... Issued at 1040 AM EDT SUN SEP 13 2020 We are seeing a cold front slowly work south and east across the Bluegrass state this morning. This is bringing another shot of widespread rainfall across portions of eastern Kentucky, with some of this being heavy at times underneath PWATs around 2 inches in many cases. This will be slow to push across the region this morning and could lead to more flooding issues in some locations that see repeated rounds of heavier rainfall. Updated the grids to better reflect the trends in radar and add in the latest obs and trends. UPDATE Issued at 857 AM EDT SUN SEP 13 2020 Precip is ongoing over the western and northwest portions of the forecast area, and the categorical POP has been brought on more quickly in the forecast there. Otherwise, the only changes were to blend in obs. && .SHORT TERM...(Today through Monday) Issued at 540 AM EDT SUN SEP 13 2020 A cold front is entering KY from the northwest early this morning. Very moist air (PWs ~2 in.) is streaming northeast over our region ahead of the front. Meanwhile, we are situated underneath the right entrance region of an upper level jet. These factors, along with tropical-looking forecast soundings containing tall, thin CAPE, suggest a threat of more heavy rainfall. Have issued a Flash Flood Watch for today in the counties which were primed by heavy rainfall on Saturday. Precip will be on the way out to the southeast late today and this evening. Modestly drier air will arrive behind the cold front tonight and Monday, bringing clearing skies. .LONG TERM...(Monday night through Saturday) Issued at 344 AM EDT SUN SEP 13 2020 A surface ridge extending from the northeast will hold over east Kentucky through Wednesday, providing a continuation of nice weather into the middle of the week. Did bump up highs a bit on Wednesday as some weak downsloping winds, along with a likely slower increase in cloud cover will allow for a fairly mild day. Monday night and likely Tuesday night will feature river valley fog, although exactly how dense will be dependent on how quickly moisture can return on the back side of the ridge. Attention will then turn to what is presently, tropical storm Sally. Based on the National Hurricane Center forecast, they expect the system to make landfall along the Gulf coast sometime around Tuesday evening, then slowly push north, then northeastward into Wednesday and Thursday. Based on the current forecast track, there is some chance that moisture from this system could begin to impact the area by Thursday. The GFS appears to be an outlier bringing the moisture northward a bit faster by late Wednesday. However, believe the surface ridge, coupled with the unfavorable flow off the Appalachians will likely keep Wednesday and much of Wednesday night dry. The big question is how much moisture from the system to our south will make it into east Kentucky. Both the 12z and now the 00z ECMWF continue to be bullish with regards to rainfall over east Kentucky. They even have some weak support from a few other foreign models such as the ICON and Canadian. Thus, feel a bit better about trending pops upwards for Thursday and Thursday night. Meanwhile, a cold front will sweep southward on Thursday and will likely help bring moisture into east Kentucky from the tropical system. Thus, the potential exist for very heavy rainfall across much of east Kentucky. 00z ECMWF has the highest QPF right now with upwards of 3 to 4 inches of rain over the area. This could be reasonable if the track is close to what the ECMWF currently has. However, still a bit of uncertainty with the exact track with model uncertainty still pretty high. Thus, for now, will highlight the potential for heavy rain in the HWO. As the cold front sweeps southward on Friday, some upslope rain showers may be seen immediately behind the cold front, but the bigger story will be a much cooler airmass for the beginning of next weekend. 850mb temperatures will take a sharp drop with highs over the weekend likely around 70 or potentially even in the 60s. Overnight lows will likely be well into the 40s. This should make for a gorgeous fall weekend following the potentially heavy rainfall on Thursday. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) ISSUED AT 857 AM EDT SUN SEP 13 2020 A wide array of conditions was present to start the period, from IFR or worse, to VFR. The worst conditions were generally over the western portion of the forecast area where showers and thunderstorms were occurring, and the better conditions were generally near the eastern tip of the state. The area of precipitation will shift southeastward over eastern KY during the day. This will bring widespread MVFR and localized IFR conditions. Improvement to VFR is forecast from northwest to southeast during the afternoon and early evening, as the precip tapers off. During the late night hours (after about 04Z), a relapse back to sub-VFR conditions is expected over much of the area. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 5 PM EDT this afternoon for KYZ044- 050>052-058>060-068-069-079-080-104-106-108-111-112-114-116. && UPDATE...DJ SHORT TERM...HAL LONG TERM...KAS AVIATION...HAL
Hazardous weather outlook, Sep 13, 6:43 AM EDT, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 643 AM EDT Sun Sep 13 2020 KYZ044-050>052-058>060-068-069-079-080-104-106-108-111-112-114- 116-141100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Elliott-Morgan-Wolfe-Lee-Breathitt-Owsley- Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Sandy Hook, West Liberty, Campton, Beattyville, Jackson, Booneville, and Manchester 643 AM EDT Sun Sep 13 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms are possible through this evening. They could produce heavy rainfall which leads to flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Thursday afternoon into Thursday night. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report occurrences of flooding today. KYZ083>088-107-109-110-113-115-117>120-141100- Wayne-McCreary-Whitley-Knox-Bell-Harlan-Johnson-Magoffin-Floyd- Knott-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Paintsville, Salyersville, Prestonsburg, Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 643 AM EDT Sun Sep 13 2020 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms are possible through this evening, and could produce locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Thursday afternoon into Thursday night. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. HAL
In the hours before
Local storm report, Sep 13, 9:58 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
958 AM EDT SUN SEP 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 SSE BUCKHORN 37.33N 83.47W
09/12/2020 M1.36 INCH PERRY KY CO-OP OBSERVER
CO-OP OBSERVER STATION BUCK2 BUCKHORN LAKE
(COOP).
0909 PM HEAVY RAIN KOOMER RIDGE CAMPING GR 37.78N 83.63W
09/12/2020 M2.38 INCH WOLFE KY MESONET
MESONET STATION KOMK2 KOOMER RIDGE.
0945 PM FLASH FLOOD 1 NNE WEST LIBERTY 37.92N 83.26W
09/12/2020 MORGAN KY LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
NNE WEST LIBERTY. PORTIONS OF PRESTONSBURG
STREET AND SPAWS CREEK ROAD HAVE BEEN CLOSED
DUE TO FLOODING.
0946 PM HEAVY RAIN 1 NNW FAINVILLE 37.71N 84.07W
09/12/2020 M1.11 INCH ESTILL KY MESONET
MESONET STATION CW9746 IRVINE.
0950 PM FLASH FLOOD LENOX 37.95N 83.20W
09/12/2020 MORGAN KY 911 CALL CENTER
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
LENOX. COW BRANCH RD CLOSED DUE TO WATER
OVER THE ROAD.
0955 PM HEAVY RAIN 1 WNW INDEX 37.90N 83.27W
09/12/2020 M3.19 INCH MORGAN KY MESONET
MESONET STATION WLBT WEST LIBERTY 2 SW.
0955 PM HEAVY RAIN OLIN 37.36N 83.97W
09/12/2020 M2.09 INCH JACKSON KY MESONET
MESONET STATION OLIN MCKEE 5 S.
0955 PM HEAVY RAIN 1 SW MUNSON 38.22N 83.48W
09/12/2020 M1.08 INCH ROWAN KY MESONET
MESONET STATION MRHD MOREHEAD 4 NE.
0959 PM HEAVY RAIN 1 SSE MOUNT STERLING 38.05N 83.94W
09/12/2020 M1.31 INCH MONTGOMERY KY MESONET
MESONET STATION MNTST MOUNT STERLING.
1030 PM HEAVY RAIN CLAY CITY 37.86N 83.92W
09/12/2020 M2.00 INCH POWELL KY PUBLIC
HOME WEATHER STATION REPORT.
1100 PM HEAVY RAIN LAWSON 37.60N 83.46W
09/12/2020 E1.73 INCH BREATHITT KY NWS EMPLOYEE
ALL OF THE RAIN FELL IN THE PAST 3 HOURS,
WITH MOST OF THE RAIN FALLING BETWEEN 8 AND
9 PM.
1105 PM FLASH FLOOD 1 S EZEL 37.88N 83.44W
09/12/2020 MORGAN KY 911 CALL CENTER
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
S EZEL. HIGHWAY 1010 CLOSED DUE TO HIGH
WATER.
1110 PM FLASH FLOOD 1 SE ARNETT 37.94N 83.38W
09/12/2020 MORGAN KY 911 CALL CENTER
HIGHWAY 772 CLOSED DUE TO HIGH WATER.
1110 PM FLASH FLOOD 1 SW WELLINGTON 37.91N 83.51W
09/12/2020 MENIFEE KY PUBLIC
CULVERT WASHED OUT ON OPOSSUM HOLLOW RD.
ROAD WILL REMAIN CLOSED UNTIL REPAIRS CAN BE
MADE.
1220 AM FLASH FLOOD 1 NNW WELLINGTON 37.93N 83.51W
09/13/2020 MENIFEE KY 911 CALL CENTER
BUCKEYE LANE CLOSED DUE TO HIGH WATER.
0100 AM FLOOD HAYSTACK 37.85N 83.69W
09/13/2020 POWELL KY 911 CALL CENTER
CAMPGROUND FLOODED IN THE RED RIVER GORGE.
0100 AM FLOOD 2 WNW RED RIVER GORGE 37.83N 83.65W
09/13/2020 MENIFEE KY 911 CALL CENTER
CAMPGROUND FLOODED AT RED RIVER ADVENTURE.
30 TO 40 PEOPLE WERE IN THE WATER AND ALL
WERE RESCUED.
0400 AM FLOOD 2 SE SCRANTON 37.97N 83.50W
09/13/2020 MENIFEE KY PUBLIC
ONGOING WATER RESCUE OF 2 CAMPERS AT A
CAMPGROUND AS RUNOFF FROM EARLIER RAINS HAS
LED TO A RISE ON BRUSHY FORK. TWO PEOPLE
WERE INVOLVED. THIS LOCATION IS OFF OF IGO
RIDGE RD.
&&The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:46 PM EDT | Areal Flood Advisory | JKL | Morgan | 3 hr |
| Sep 12, 9:05 PM EDT | Special Weather Statement | JKL | Elliott, Morgan | 40 min |
| Sep 12, 9:09 PM EDT | Areal Flood Advisory | JKL | Elliott, Magoffin, Morgan, Wolfe | 3 hr |
| Sep 12, 9:47 PM EDT | Flash Flood Warning | JKL | Morgan | 5 hr |
| Sep 12, 9:51 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Morgan, Powell, Rowan, Wolfe | 3 hr |
| Sep 12, 10:01 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel | 3 hr |
| Sep 12, 10:09 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Jackson, Lee, Menifee, Montgomery and 2 more | 3 hr |
| Sep 12, 10:20 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 3 hr |
| Sep 12, 10:38 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Owsley | 3 hr |
| Sep 12, 10:40 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan, Rowan | 6 hr |
| Sep 12, 10:50 PM EDT | Flash Flood Warning | JKL | Menifee, Morgan | 115 min |
| Sep 12, 10:58 PM EDT | Flash Flood Warning | JKL | Jackson, Lee, Owsley | 3 hr |
| Sep 12, 11:21 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Morgan, Rowan | 114 min |
| Sep 13, 12:45 AM EDT | Areal Flood Warning | JKL | Bath, Menifee, Morgan, Rowan | 6 hr |
| Sep 13, 1:37 AM EDT | Areal Flood Advisory | JKL | Jackson, Owsley | 3 hr |
| Sep 13, 2:27 AM EDT | Areal Flood Advisory | JKL | Montgomery | 3 hr |
| Sep 13, 2:49 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming | 3 hr |
| Sep 13, 4:05 AM EDT | Areal Flood Warning | JKL | Lee, Menifee, Powell, Wolfe | 3 hr |
| Sep 13, 4:59 AM EDT | Flash Flood Watch | JKL | Bath, Breathitt, Clay, Elliott, Estill, Fleming and 12 more | 12 hr |
| Sep 13, 6:58 AM EDT | River Flood Warning | JKL | Estill, Powell | 26 hr |
| Sep 13, 7:31 AM EDT | Areal Flood Warning | JKL | Bath, Fleming, Montgomery, Rowan | 5 hr |
| Sep 13, 9:01 AM EDT | Areal Flood Warning | JKL | Bath, Menifee, Montgomery, Powell, Rowan | 5 hr |
| Sep 13, 10:03 AM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle | 3 hr |
| Sep 13, 10:14 AM EDT | Areal Flood Advisory | JKL | Elliott, Estill, Jackson, Lee, Menifee, Morgan and 3 more | 7 hr |
| Sep 13, 11:00 AM EDT | Areal Flood Advisory | JKL | Jackson, Lee, Owsley | 3 hr |
| Sep 13, 12:59 PM EDT | Areal Flood Advisory | JKL | Jackson, Pulaski, Rockcastle | 4 hr |
| Sep 13, 1:47 PM EDT | Areal Flood Advisory | JKL | Knox, Whitley | 5 hr |
| Sep 13, 1:50 PM EDT | Areal Flood Advisory | JKL | Jackson, Lee, Owsley | 4 hr |
| Sep 13, 2:23 PM EDT | Special Weather Statement | JKL | Knott, Letcher, Perry | 37 min |
| Sep 13, 3:04 PM EDT | Special Weather Statement | JKL | Letcher | 26 min |
| Sep 13, 3:19 PM EDT | Areal Flood Advisory | JKL | Knott, Leslie, Letcher, Perry | 2 hr |
| Sep 13, 3:41 PM EDT | Areal Flood Advisory | JKL | Knox, McCreary, Whitley | 3 hr |
| Sep 13, 6:43 PM EDT | Areal Flood Warning | JKL | Jackson, Owsley | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.